Callaghan Innovation Research Papers

Back to Research Papers

TitleCylindrical expansions of sound radiation from resilient and rigid infinite strips with reduced error
Publication TypeJournal Article
Year of Publication2019
AuthorsPoletti, M.A.
JournalJournal of the Acoustical Society of America
Volume145
Issue5
Pagination3104 - 3115
Date Published2019
ISSN00014966 (ISSN)
Keywordsacoustics, article, calculation, Cylindrical coordinates, Free spaces, Infinite strip, Low-frequency approximation, Numerical solution, Physics, Radiation, sound pressure, Sound pressures, Sound radiations, Strip-widths
URLhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85066786464&doi=10.1121%2f1.5108835&partnerID=40&md5=759a60905ace8f8d3058f0489ad36cea
DOI10.1121/1.5108835

Back to top